# SDR DALA2016080905890

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1376
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1376 STRINGER 27 IS CORRODED.  FOUND CORROSION  OUT OF LIMIT IAW SRM 53-60-15 AD1, TRIMMED OUT DAMAGED AREA APPROX. DIM 2.5" X 2.1", FABRICATED A REPAIR & INSTALLED IAW ERA  548926-14 REV O.
